# SDR P5CA9700384

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage Pin
- Condition: Cracked
- Location: Nr 6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTBOARD SUPPORT PIN ON NR 6 FLAP TRACK CARRIAGE AFT BOGIE.  REPLACED PIN PER BAC OVERHAUL MANUAL 27-51-81.
